# SDR IPXA2022041881272

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767
- Aircraft serial: 37857
- Aircraft time: 31,220 hours, 10,863 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AENTRY DOOR EXCESSIVE NOISE DURING PRESSURIZATION.FOUND SEATING OF CREW ENTRY DOOR SEAL PULLED OUT OF TRACK, REINSTALLED SEAL OPS CK GOOD AT THIS TIME. IAW 767 AMM 52-04-01. NO FURHTER DAMAGE NOTED
